# SDR ASOA20140620128

- Difficulty date: June 20, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 35,820 hours, 26,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229001
- Condition: Chafed
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE INTERNAL SIDE OF THE SKIN WAS FOUND TO BE CHAFED ABOVE THE CARGO DOOR CUTOUT AT FRAMES 66-67 AND BETWEEN STRINGERS 7-8L.  MAINTENANCE BLENDED OUT THE CHAFE DAMAGE AND PERFORMED A DOUBLER REPAIR IAW EC5330-02914.  ACFT APPROVED FOR RETURN TO SERVICE.
